MAUDE Adverse Event Report: SERF BI MENTUM PFRK PE LINER 28 47; LINER POLYETHYLENE

SERF BI MENTUM PFRK PE LINER 28 47; LINER POLYETHYLENE
Catalog Number DS10014728
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised due to infection.An irrigation and debridement (i&d) was performed.Doi: unknown, dor: (b)(6) 2024, affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : although distributed by depuy synthes joint reconstruction, the product is designed, manufactured, and labeled by the manufacturing supplier.The requirement of fda reporting, complaint investigation, root cause, and corrective action is the responsibility of the designing supplier of this item, per the supplier agreement.The product/information will be transferred to the supplier with the complaint problem statement for investigation.The results of the supplier investigation are to be populated into the depuy synthes customer quality complaint management system.Per the supplier agreement, the supplier is responsible for any corrective actions identified during the complaint investigation process.The products were not returned, no product for investigation can be performed.No x ray has been provided, no information.All batches are released in compliance with the supplier specifications.The supplier has no evidence to determine the cause of the complaint.Revision leading to implant replacement can be caused by several factors that cannot be demonstrated due to lack of information.The supplier devices involvement is unlikely in these cases.The cause of the problem cannot be confirmed.Device history lot : all batches are released in compliance with the supplier specifications.The supplier has no evidence to determine the cause of the complaint.

Brand Name
BI MENTUM PFRK PE LINER 28 47
Common Device Name
LINER POLYETHYLENE
Manufacturer (Section D)
SERF
85 avenue des bruyères
décines-charpieu 69150
FR  69150
MDR Report Key18722120
Report Number1818910-2024-150003
Device Sequence Number5586905
Product Code LZO
UDI-Device Identifier03662200015641
UDI-Public03662200015641
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2024
Report Date (Section F) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDS10014728
Device Lot Number1307322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/11/2024
Event Location Hospital
Date Report to Manufacturer02/13/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 28MM +1.5; PINNACLE DM LINER 54_47
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown